# SDR UPS06146426

- Difficulty date: March 2, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 5,360 hours, 3,400 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: A5724019420100
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING T/E TOP BETWEEN 4 AND 5 SPOILERS OTBD 1 EA INTERCOSTAL CRACKED IN RADIUS.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-00 & 51-41-00.
